# SDR SWAA2018121127575

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 37,349 hours, 22,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Container
- Part number: 147A6116
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE CONTAINER LOOSE.  SECURED DOOR IAW SIP.
